Keyword : pseudorandom binary sequences


Linear Complexity of Pseudorandom Sequences Derived from Polynomial Quotients: General Cases
Xiaoni DU Ji ZHANG Chenhuang WU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/04/01
Vol. E97-A  No. 4 ; pp. 970-974
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
cryptographypseudorandom binary sequencespolynomial quotientsfinite fieldslinear complexity
 Summary | Full Text:PDF

A Construction of Binary Cyclotomic Sequences Using Extension Fields
Zhixiong CHEN Xiaoni DU Rong SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/02/01
Vol. E92-A  No. 2 ; pp. 663-667
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherscyclotomic sequencespseudorandom binary sequencescharacter sumscorrelation
 Summary | Full Text:PDF